Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 342, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 29, 2008, 5:52 PM CDT for 7 counties in Alabama. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2008, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 29, 2008, 6:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Clay County, AL, Lee County, AL, Macon County, AL, Randolph County, AL, Russell County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:01 PM CDT | TSTM WND DMG | New Site, AL | A FEW TREES WERE BLOWN DOWN NEAR NEW SITE AND IN A FEW OTHER LOCATIONS AROUND THE COUNTY. |
| Jun 29, 6:25 PM CDT | TSTM WND DMG | 3 Nw Penton, AL | SEVERAL TREES WERE BLOWN DOWN ACROSS THE FAR NORTHERN AND NORTHWESTERN PARTS OF CHAMBERS COUNTY. |
| Jun 29, 6:25 PM CDT | TSTM WND DMG | 5 Ne Penton, AL | A FEW TREES WERE BLOWN DOWN ACROSS FAR NORTHERN PARTS OF CHAMBERS COUNTY. |
| Jun 29, 6:30 PM CDT | TSTM WND DMG | Wadley, AL | TREE DOWN ON POWER LINE IN WADLEY CAUSING GRASS FIRE NEXT TO A HOUSE. |
| Jun 29, 6:45 PM CDT | TSTM WND DMG | 5 Ne Penton, AL | A FEW TREES WERE BLOWN DOWN ACROSS FAR NORTHERN PARTS OF CHAMBERS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 292251
SVRBMX
ALC017-027-081-087-111-113-123-292345-
/O.NEW.KBMX.SV.W.0342.080629T2252Z-080629T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...STROUD...VALLEY...LANETT...
LAFAYETTE...
SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
LEE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...SMITHS...OPELIKA...AUBURN...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF ROANOKE...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TALLASSEE...DADEVILLE...CAMP HILL...
MACON COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...TUSKEGEE...NOTASULGA...
NORTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 645 PM CDT
* AT 550 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SPARKLING SPRINGS TO JACKSONS GAP TO DAVISVILLE...OR ALONG A LINE
EXTENDING FROM 16 MILES SOUTH OF LINEVILLE TO 6 MILES EAST OF
ALEXANDER CITY TO 9 MILES NORTH OF UNION SPRINGS...AND MOVING EAST
AT 31 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SPARKLING SPRINGS...WADLEY AND NOTASULGA BY 600 PM CDT...
ABANDA...TUSKEGEE NATIONAL FOREST AND CAMP HILL BY 605 PM CDT...
RED LEVEL BY 610 PM CDT...
TRAMMEL CROSSROADS AND WAVERLY BY 615 PM CDT...
ROANOKE BY 620 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHEASTERN
ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3227 8585 3266 8589 3270 8592 3275 8589
3276 8592 3292 8595 3316 8570 3316 8523
3288 8518 3280 8512 3275 8512 3273 8510
3230 8501
TIME...MOT...LOC 2252Z 270DEG 27KT 3309 8563 3292 8582
3228 8567
$$
142 follow-up statements
000
WWUS54 KBMX 292309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
608 PM CDT SUN JUN 29 2008
ALC017-027-081-087-111-113-123-292345-
/O.CON.KBMX.SV.W.0342.000000T0000Z-080629T2345Z/
RUSSELL AL-MACON AL-LEE AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-
RANDOLPH AL-
608 PM CDT SUN JUN 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN RANDOLPH...SOUTHEASTERN CLAY...CHAMBERS...TALLAPOOSA...
LEE...MACON AND NORTHERN RUSSELL COUNTIES...
AT 603 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ABANDA TO EAGLE CREEK TO WARRIORSTAND...OR ALONG A LINE
EXTENDING FROM 10 MILES WEST OF ROANOKE TO 7 MILES NORTHEAST OF
DADEVILLE TO 10 MILES WEST OF HURTSBORO...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TRAMMEL CROSSROADS...CREEK STAND AND WAVERLY BY 615 PM CDT...
ROANOKE...SOCIETY HILL...RIDGE GROVE AND PENTON BY 620 PM CDT...
WEST CHAMBERS AND WELCH BY 625 PM CDT...
ROCK MILLS BY 630 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA.
LAT...LON 3227 8585 3266 8589 3270 8592 3275 8589
3276 8592 3292 8595 3316 8570 3316 8523
3288 8518 3280 8512 3275 8512 3273 8510
3230 8501
TIME...MOT...LOC 2308Z 270DEG 27KT 3309 8549 3292 8568
3228 8553
$$
14000
WWUS54 KBMX 292328
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT SUN JUN 29 2008
ALC113-292339-
/O.CAN.KBMX.SV.W.0342.000000T0000Z-080629T2345Z/
RUSSELL AL-
629 PM CDT SUN JUN 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RUSSELL COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA.
LAT...LON 3243 8576 3273 8583 3289 8583 3316 8570
3316 8523 3288 8518 3273 8510 3250 8505
3248 8507 3248 8530 3247 8533 3243 8533
TIME...MOT...LOC 2329Z 270DEG 27KT 3309 8530 3292 8549
3243 8546
$$
ALC017-027-081-087-111-123-292345-
/O.CON.KBMX.SV.W.0342.000000T0000Z-080629T2345Z/
MACON AL-LEE AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-RANDOLPH AL-
629 PM CDT SUN JUN 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN RANDOLPH...SOUTHEASTERN CLAY...CHAMBERS...EASTERN
TALLAPOOSA...LEE AND NORTHEASTERN MACON COUNTIES...
AT 626 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WELCH TO RIDGE GROVE TO SOCIETY HILL...OR ALONG A LINE EXTENDING
FROM STROUD TO 7 MILES WEST OF LAFAYETTE TO 11 MILES SOUTH OF
AUBURN...MOVING EAST AT 31 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROBERT G. PITTS AIRPORT...POST OAK FORKS...OAK BOWERY AND BUFFALO
BY 635 PM CDT...
MOUNT JEFFERSON...MARVYN...BEAUREGARD AND OPELIKA BY 640 PM CDT...
KELLAM HILL AND VEASEY CREEK PARK BY 645 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA.
LAT...LON 3243 8576 3273 8583 3289 8583 3316 8570
3316 8523 3288 8518 3273 8510 3250 8505
3248 8507 3248 8530 3247 8533 3243 8533
TIME...MOT...LOC 2329Z 270DEG 27KT 3309 8530 3292 8549
3243 8546
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:06 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 29, 3:06 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT SUN JUN 29 2008 .DISCUSSION... THUNDERSTORMS ARE EXPECTED TO GROW IN NUMBERS THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. SOME OF THESE WILL BECOME SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING WINDS. HEAVY RAIN AND FREQUENT LIGHTING WILL ALSO BE A PROBLEM. THIS THREAT WILL DECREASE AS WE HEAD INTO THE EVENING HOURS. COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA LATE TONIGHT...MOSTLY AFTER MIDNIGHT. EVEN WITH THE DRIER AIR BEHIND THE FRONT...STILL EXPECTING PATCHY DENSE FOG AND LOW CLOUDS TO DEVELOP JUST BEFORE SUNRISE TOMORROW. A FEW SHOWERS WILL BE POSSIBLE MONDAY MORNING ACROSS THE EXTREME SOUTHEAST ZONES AS THE FRONT EXITS THE AREA. HIGH PRESSURE WILL THEN BE IN PLACE THROUGH MID WEEK KEEPING US RAIN FREE. MOISTURE LOOKS TO MAKE A RETURN ON THURSDAY AND THUS INCREASE RAIN CHANCES SLIGHTLY...AND CONTINUING THROUGH THE WEEKEND. TEMPERATURE WISE...MILD CONDITIONS EXPECTED AFTER THE FRONT MOVES THROUGH. OVERNIGHT TEMPERATURES WILL BE WELL BELOW NORMAL FOR MUCH OF THE FORECAST PERIOD. SOME LOCATIONS COULD BE AS MUCH AS 12 DEGREES BELOW NORMAL. DAYTIME TEMPS HOWEVER WILL BE RUNNING AROUND NORMAL. 10/ARM && .AVIATION...18Z TAF DISCUSSION. VERY MOIST AND UNSTABLE CONDITIONS...ABUNDANT SUNSHINE...AND A COLD FRONT MOVING ACROSS THE STATE TODAY WILL LEAD TO NUMEROUS SHOWER AND THUNDERSTORM DEVELOPMENT. ALTHOUGH MAINLY MVFR CONDITIONS WILL OCCUR IN THE TSRA...THERE WILL BE ABUNDANT LIGHTNING STATEWIDE THROUGH 04Z...OR FRONTAL PASSAGE...WHICHEVER COMES FIRST. WITH EXPECTED ABUNDANT RAINFALL...100 PERCENT RELATIVE HUMIDITY AFTER MIDNIGHT AND WINDS BECOMING LIGHT...EXPECT WIDESPREAD IFR STRATUS AND FOG TO DEVELOP AFTER 10Z WITH CONDITIONS IMPROVING AFTER 15Z. STEFKOVICH && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 63 82 57 87 56 / 30 10 10 10 10 ANNISTON 64 84 58 86 58 / 40 10 10 10 10 BIRMINGHAM 65 86 60 87 62 / 30 10 10 10 0 TUSCALOOSA 67 87 61 90 61 / 40 10 10 10 0 CALERA 67 85 59 87 60 / 40 10 10 10 10 AUBURN 66 83 60 87 59 / 60 20 10 10 10 MONTGOMERY 69 86 63 90 63 / 50 20 10 10 10 TROY 69 84 62 89 63 / 60 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 29, 11:35 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1135 AM CDT SUN JUN 29 2008 ALZ011>015-017>050-301031- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1135 AM CDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM NOON TIL 9 PM. THE GREATEST THREAT WILL BE FROM NOON TO 6 PM FOR AREAS NORTH OF INTERSTATE 20 AND AT ANY TIME FOR AREAS SOUTH OF INTERSTATE 20. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS NEAR OR ABOVE 60 MPH...SMALL HAIL...LOCALLY HEAVY RAINFALL UP TO 2 INCHES IN A SHORT PERIOD OF TIME...AND DEADLY LIGHTNING. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA DURING THE AFTERNOON AND EVENING...PROVIDING THE FOCUS FOR THUNDERSTORM DEVELOPMENT. IN ADDITION...THE ATMOSPHERE IS VERY UNSTABLE...AND AREAS THAT RECEIVE ABUNDANT SUNSHINE...ESPECIALLY SOUTH OF INTERSTATE 20...COULD HAVE RAPID THUNDERSTORM DEVELOPMENT ANYTIME THROUGH 9 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT. STEFKOVICH
In the hours before
Local storm report, Jun 29, 5:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG RIVERSIDE 33.61N 86.21W
06/29/2008 ST. CLAIR AL EMERGENCY MNGR
ONE TREE DOWN ON MCKESIE STREET IN RIVERSIDE.
&&
GGOGGINSLocal storm report, Jun 29, 5:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG 2 W SAFFORD 32.29N 87.41W
06/29/2008 DALLAS AL EMERGENCY MNGR
ONE TREE DOWN ON COUNTY ROAD 26 OFF ALABAMA HIGHWAY 66.
&&
GGOGGINSLocal storm report, Jun 29, 5:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG SAFFORD 32.29N 87.37W
06/29/2008 DALLAS AL EMERGENCY MNGR
ONE TREE DOWN ON ALABAMA HIGHWAY 66 IN SAFFORD AREA.
&&
GGOGGINSLocal storm report, Jun 29, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM LIGHTNING SELMA 32.42N 87.02W
06/29/2008 DALLAS AL EMERGENCY MNGR
POWER OUTAGES REPORTED ON HIGHWAY 14 EAST AND PARKWAY
DRIVE IN SELMA.
&&
GGOGGINSSpecial weather statement, Jun 29, 5:41 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 541 PM CDT SUN JUN 29 2008 ALZ036>038-043-292330- CHAMBERS-COOSA-ELMORE-TALLAPOOSA- 541 PM CDT SUN JUN 29 2008 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...COOSA...ELMORE AND TALLAPOOSA COUNTIES UNTIL 630 PM CDT... AT 536 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR KELLYTON...MOVING EAST AT 35 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RAY. ALEXANDER CITY. JACKSONS GAP. DADEVILLE. EAGLE CREEK. CAMP HILL. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jun 29, 5:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 6 WSW AUTAUGAVILLE 32.40N 86.75W
06/29/2008 AUTAUGA AL EMERGENCY MNGR
TREES DOWN ON THE INTERSECTION OF COUNTY ROAD 15 AND
COUNTY ROAD 1.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:24 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 51 min |
| Jun 29, 2:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter | 48 min |
| Jun 29, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 25 min |
| Jun 29, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 51 min |
| Jun 29, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Montgomery | 32 min |
| Jun 29, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 41 min |
| Jun 29, 5:10 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery, Pike | 50 min |
| Jun 29, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 49 min |
| Jun 29, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 46 min |
| Jun 29, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 51 min |
| Jun 29, 6:40 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 34 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.